My mother has gone from Parkinsons to Parkinsonism after receiving Zyprexa and now dementia at 87 years of age. She receives 15 mg of zyprexa at noon with sinemet and Tylenol 3. Doesn't the codeine intensify the sinemet and cause stronger hallucinations?Does Zyprexa ever cause hallucinations? Did the Zyprexa cause Parkinsonism? Does the codeine cause permanent damage to the brain and cause dementia? She has type 2 diabetes as well as cardio issues. Thanks for answering these questions as all this seems to be a circle of confusion to me. Irene M.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.